# SDR C2XA09IA110

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 17,855 hours, 13,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SAT - FLIGHT 2101, THE CREW REPORTED THAT AT REDUCED LRC AT FL350, STARTED GETTING AN ELECTRICAL SMOKE (LIGHT) AND A SMELL ENCOUNTERED.  THE AIRCRAFT LANDED AT SAT WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 04-28-09 THE AIRCRAFT WAS SUBSEQUENTLY INSPECTED, THE WINDSHIELD HEAT, AUTO PILOT, AND PITOT SYSTEMS OPERATIONALLY TESTED, ALL WITH NO DEFECTS OR ODORS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
